American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] R. R. Bruner and J. P. C. Greenlees. The connective $K$-theory of finite groups. Memoirs of the AMS 165 (2003) MR 1997161.
Book volume table of contents

[3] Donald W. Barnes and Larry A. Lambe. Correction to ``A fixed point approach to homological perturbation theory". Proc. Amer. Math. Soc. 129 (2001) 941-941. MR 1802006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michele Intermont. An equivariant smash spectral sequence and an unstable box product. Trans. Amer. Math. Soc. 351 (1999) 2763-2775. MR 1621753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Claude Schochet. Homogeneous extensions of $C^*$-algebras and $K$-theory. I. Bull. Amer. Math. Soc. 3 (1980) Part 1:715-718. MR 571375.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1